# SDR DALA1257573609

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 10,951 hours, 3,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DOOR 2L EMERGENCY EXIT SIGNS INOPERATIVE.  MX REPLACED EMERGENCY LIGHT ASSY AND COVER AT DOOR 2L. OPS CHECKED OK.
